# SDR COMA0560488

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 24,986 hours, 22,040 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5805 - FLAPS FAIL CAUTION.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
